X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (15237) 15237
Book Chapter (793) 793
Conference Proceeding (640) 640
Dissertation (219) 219
Publication (90) 90
Magazine Article (51) 51
Book / eBook (44) 44
Paper (30) 30
Newspaper Article (29) 29
Government Document (3) 3
Trade Publication Article (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
science & technology (9641) 9641
regularity (8811) 8811
physical sciences (8212) 8212
mathematics (8187) 8187
mathematics, applied (4955) 4955
mathematical analysis (2285) 2285
technology (1941) 1941
analysis (1766) 1766
mathematical models (1031) 1031
computer science (856) 856
physics (841) 841
optimization (728) 728
studies (690) 690
engineering (681) 681
mathematics, general (642) 642
algorithms (576) 576
mathematics - analysis of pdes (546) 546
partial differential equations (525) 525
social sciences (518) 518
life sciences & biomedicine (513) 513
nonlinearity (507) 507
navier-stokes equations (470) 470
statistics & probability (460) 460
humans (436) 436
applied mathematics (427) 427
uniqueness (406) 406
fluid dynamics (399) 399
approximation (385) 385
applications of mathematics (369) 369
theoretical, mathematical and computational physics (366) 366
estimates (356) 356
algebra (354) 354
maximal regularity (352) 352
topological regularity (348) 348
analysis of pdes (342) 342
mechanics (342) 342
convergence (341) 341
research (330) 330
criteria (327) 327
operations research & management science (325) 325
differential equations (322) 322
engineering, electrical & electronic (313) 313
operators (312) 312
numerical analysis (300) 300
mathematical theorems (293) 293
stability (290) 290
female (285) 285
male (285) 285
computer simulation (283) 283
global regularity (277) 277
35b65 (275) 275
dirichlet problem (274) 274
fluid flow (272) 272
regularity criterion (272) 272
mathematical functions (271) 271
physics, mathematical (271) 271
boundary value problems (268) 268
calculus of variations and optimal control; optimization (266) 266
boundary conditions (255) 255
psychology (255) 255
asymptotic properties (237) 237
metric regularity (230) 230
topology (229) 229
geometry (227) 227
theorems (222) 222
materials science (221) 221
mathematical methods in physics (221) 221
cauchy problem (217) 217
chemistry (213) 213
economics (211) 211
neurosciences (211) 211
automation & control systems (210) 210
boundaries (208) 208
partial regularity (207) 207
adult (201) 201
regularity of solutions (200) 200
mathematics, interdisciplinary applications (198) 198
regularity lemma (198) 198
statistics (198) 198
existence (197) 197
density (196) 196
polynomials (196) 196
inequalities (194) 194
neurosciences & neurology (194) 194
business & economics (189) 189
regularity theory (186) 186
banach space (185) 185
finite element method (183) 183
science & technology - other topics (180) 180
hölder regularity (179) 179
continuity (175) 175
computer science, theory & methods (174) 174
systems theory, control (173) 173
castelnuovo-mumford regularity (172) 172
three dimensional (169) 169
functional analysis (167) 167
methods (166) 166
usage (166) 166
boundary regularity (165) 165
evolution (164) 164
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (12) 12
Gerstein Science - Stacks (7) 7
Robarts - Stacks (7) 7
Collection Dvlpm't (Acquisitions) - Vendor file (5) 5
St. Michael's College (John M. Kelly) - 3rd Floor (4) 4
UofT at Mississauga - Stacks (2) 2
UofT at Scarborough - Stacks (2) 2
Mathematical Sciences - Course Reserves (1) 1
OISE - Stacks (1) 1
St. Michael's Hospital - Stacks (1) 1
Victoria University E.J. Pratt - Reference (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (16369) 16369
Chinese (730) 730
Japanese (125) 125
French (109) 109
German (58) 58
Portuguese (50) 50
Korean (37) 37
Spanish (37) 37
Russian (34) 34
Czech (19) 19
Turkish (9) 9
Ukrainian (6) 6
Esperanto (4) 4
Polish (4) 4
Italian (3) 3
Slovak (3) 3
Dutch (2) 2
Estonian (2) 2
Hungarian (2) 2
Afrikaans (1) 1
Arabic (1) 1
Breton (1) 1
Chamorro (1) 1
Corsican (1) 1
Croatian (1) 1
Latin (1) 1
Latvian (1) 1
Serbian (1) 1
Slovenian (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


AIP Conference Proceedings, ISSN 0094-243X, 12/2019, Volume 2192, Issue 1
We study the local Hölder regularity of weak solutions for evolutional p-Laplacian systems in the degenerate case. Here, we treat the local Hölder regularity... 
Regularity
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 01/2017, Volume 1798, Issue 1
Our main goal is the study some regularity results where are considered estimates in Morrey spaces for the derivatives of local minimizers of variational... 
Regularity
Journal Article
Random structures & algorithms, ISSN 1042-9832, 03/2020, Volume 56, Issue 2, pp. 306 - 338
Advancing the sparse regularity method, we prove one‐sided and two‐sided regularity inheritance lemmas for subgraphs of bijumbled graphs, improving on results... 
Szemerédi's regularity lemma | counting lemma | pseudorandom graphs | sparse regularity lemma | regularity inheritance | Physical Sciences | Technology | Computer Science | Mathematics | Computer Science, Software Engineering | Mathematics, Applied | Science & Technology | Graphs | Inheritances | Graph theory | Regularity | Pseudorandom
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2019, Volume 266, Issue 6, pp. 3654 - 3678
We consider the problem of maximal regularity for non-autonomous Cauchy problems {u (t)+A(t)u(t)=f(t),t∈(0,τ]u(0)=u . The time dependent operators A(t) are... 
Maximal regularity | Sobolev regularity | Non-autonomous evolution equations
Journal Article
Jilin da xue xue bao, ISSN 1671-5489, 01/2019, Issue 3, p. 535
The homotopy method is used to discuss the existence of the solution of linear complementarity problem. Firstly, the absolute value equation equivalent to the... 
Regularity
Journal Article
Advances in nonlinear analysis, ISSN 2191-950X, 03/2019, Volume 9, Issue 1, pp. 176 - 192
In this paper we study on smooth bounded domains the global regularity (up to the boundary) for weak solutions to systems having -structure depending only on... 
35D35 | Regularity of weak solutions | boundary regularity | symmetric gradient | 35Q35 | 76A05 | natural quantities | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Mathematics - Analysis of PDEs | regularity of weak solutions | 76a05 | 35q35 | 35d35
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2020, Volume 269, Issue 2, pp. 1117 - 1171
In this work, we investigate the Cauchy problem for the spatially inhomogeneous non-cutoff Kac equation. If the initial datum belongs to the spatially critical... 
Inhomogeneous Kac equation | Gevrey regularity | Gelfand-Shilov regularity | Critical Besov space | Physical Sciences | Mathematics | Science & Technology
Journal Article
St. Petersburg Mathematical Journal, ISSN 1061-0022, 06/2016, Volume 27, Issue 3, pp. 347 - 379
The class of non-autonomous functionals under study is characterized by the fact that the energy density changes its ellipticity and growth properties... 
Hölder regularity of minimizers | Functionals with nonstandard growth | Physical Sciences | Mathematics | Science & Technology
Journal Article
Annali di matematica pura ed applicata, ISSN 0373-3114, 10/2017, Volume 196, Issue 5, pp. 1637 - 1668
Journal Article
Nonlinear analysis, ISSN 0362-546X, 07/2012, Volume 75, Issue 11, pp. 4346 - 4354
We consider the Dirichlet boundary value problem for nonlinear N-systems of partial differential equations with p-growth, 1 p-Laplacian systems | Regularity up to the boundary | Full regularity
Journal Article
Optimization, ISSN 1029-4945, 06/2015, Volume 65, Issue 2, pp. 369 - 385
Journal Article
International journal of applied and computational mathematics, ISSN 2349-5103, 06/2017, Volume 3, Issue 2, pp. 1121 - 1141
Journal Article
Journal of functional analysis, ISSN 0022-1236, 07/2015, Volume 269, Issue 2, pp. 459 - 535
We consider the spatially inhomogeneous non-cutoff Kac's model of the Boltzmann equation. We prove that the Cauchy problem for the fluctuation around the... 
Gevrey regularity | Gelfand–Shilov regularity | Hypoellipticity | Kac equation | Gelfand-Shilov regularity | Physical Sciences | Mathematics | Science & Technology | Analysis of PDEs
Journal Article
Computer methods in applied mechanics and engineering, ISSN 0045-7825, 04/2018, Volume 332, pp. 136 - 156
Singularities of a surface’s geometric mapping (or parametrization) are often unavoidable, especially when a complex surface is considered. In isogeometric... 
Isogeometric analysis | The spherical parametrization | Singular surface parametrizations | The [formula omitted]-regularity | The H | regularity
Journal Article
SIAM journal on computing, ISSN 0097-5397, 2016, Volume 45, Issue 6, pp. 2199 - 2223
Journal Article